# SDR 2019F00213

- Difficulty date: May 22, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N999QS
- Make and model: Cessna 750
- Aircraft serial: 7500203
- Aircraft time: 14,848 hours, 9,036 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6722191667223152
- Condition: Corroded
- Location: Rt Wing
- Part time: 14,848 hours, 9,036 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF RT UPPER WING SKIN CORROSION. ENGINEERING LETTER DQ19545M1 DATED MAY 16, 2019.
